# SDR UPS05845051

- Difficulty date: July 7, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779762U501
- Part serial: E50745
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 675 L8L LONGERON SPLICE FITTING CRACKED.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 51-1-21,51-1-20D AND 51-1-23.
